Research Catalog
On knots with a census of the amphicheirals with twelve crossings
- Title
- On knots with a census of the amphicheirals with twelve crossings / by Mary Gertrude Haseman.
- Author
- Haseman, Mary Gertrude, 1889-
- Publication
- Edinburgh : Neill, 1918.
Items in the Library & Off-site
Filter by
1 Item
Status | Vol/Date | Format | Access | Call Number | Item Location |
---|---|---|---|---|---|
Available - Can be used on site. Please visit New York Public Library - Schwarzman Building to submit a request in person. | no. 1-14 | Text | Use in library | OAI+ p.v. 84, no. 1 no. 1-14 | Schwarzman Building - General Research Room 315 |
Details
- Description
- p. [235]-255 : ill.; 31 cm.
- Subject
- Knot theory
- Note
- From the Transactions of the Royal Society of Edinburgh, v. 52 (1917).
- Vita.
- Thesis (note)
- Thesis (Ph. D.)--Byrn Mawr College.
- Call Number
- OAI+ p.v. 84, no. 11
- LCCN
- 18022189
- OCLC
- 9438292
- Author
- Haseman, Mary Gertrude, 1889-
- Title
- On knots with a census of the amphicheirals with twelve crossings / by Mary Gertrude Haseman.
- Imprint
- Edinburgh : Neill, 1918.
- Thesis
- Thesis (Ph. D.)--Byrn Mawr College.
- Research Call Number
- OAI+ p.v. 84, no. 11